77 avenue Denfert-Rochereau, 75014 Paris, France
SYRTE, UMR 8630 CNRS, Observatoire de Paris
Cresson J., Wiggins S.
A $\lambda$-lemma for Normally Hyperbolic Invariant Manifolds
2015, vol. 20, no. 1, pp. 94-108
Let $N$ be a smooth manifold and $f:N \to N$ be a $C^l$, $l \geqslant 2$ diffeomorphism. Let $M$ be a normally hyperbolic invariant manifold, not necessarily compact. We prove an analogue of the $\lambda$-lemma in this case. Applications of this result are given in the context of normally hyperbolic invariant annuli or cylinders which are the basic pieces of all geometric mechanisms for diffusion in Hamiltonian systems. Moreover, we construct an explicit class of three-degree-of-freedom near-integrable Hamiltonian systems which satisfy our assumptions.